# SDR AALA20050550

- Difficulty date: August 23, 2005
- Submitted: August 25, 2005
- Operation: Air carrier
- Aircraft: N616AA
- Make and model: Boeing 757223
- Aircraft serial: 24524
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA  - EMERGENCY LIGHT AT SEAT 18D BROKEN.  REPLACED EMERGENCY LIGHT ASSEMBLY FOR SEAT 18D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
